MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.
 
Event or Problem Description
Hospital reports the radiology technician was bedside re-taping the nasal cannula.The baby was crying and kicking his legs.Nurse went to help and noticed the 2.6f vascu-picc was broken at the hub and lying in the bed.The rest of the catheter was removed and a new peripheral iv was placed.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation (lost in transit).No photos were provided.Attempts to obtain additional information about the device and event and to have the sample returned for evaluation were unsuccessful.A review of the manufacturing records was not possible as the lot number of the device was not provided.The report indicated the catheter was inserted in the baby's leg and the baby was crying and kicking his legs.This may have contributed to the lumen breakage.Without an evaluation of the device involved we are unable to determine the exact cause of the reported failure.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9621488
Report Number2518902-2020-00003
Device Sequence Number1965486
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;